Nomura, Masao (1990) Recursion Relations for the Clebsch-Gordan Coefficient of Quantum GroupSUq(2). Journal of the Physical Society of Japan, 59 (6). 1954-1961 doi:10.1143/jpsj.59.1954
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Recursion Relations for the Clebsch-Gordan Coefficient of Quantum GroupSUq(2) | ||
Journal | Journal of the Physical Society of Japan | ||
Authors | Nomura, Masao | Author | |
Year | 1990 (June 15) | Volume | 59 |
Issue | 6 | ||
Publisher | Physical Society of Japan | ||
DOI | doi:10.1143/jpsj.59.1954Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 11202448 | Long-form Identifier | mindat:1:5:11202448:6 |
GUID | 0 | ||
Full Reference | Nomura, Masao (1990) Recursion Relations for the Clebsch-Gordan Coefficient of Quantum GroupSUq(2). Journal of the Physical Society of Japan, 59 (6). 1954-1961 doi:10.1143/jpsj.59.1954 | ||
Plain Text | Nomura, Masao (1990) Recursion Relations for the Clebsch-Gordan Coefficient of Quantum GroupSUq(2). Journal of the Physical Society of Japan, 59 (6). 1954-1961 doi:10.1143/jpsj.59.1954 | ||
In | (1990, June) Journal of the Physical Society of Japan Vol. 59 (6) Physical Society of Japan |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |